MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703090
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a cystoscopy with rt laser lithotripsy and suction aspiration of stone, rt retrograde pyelogram and rt uretal stent, the sensor wire was noted by the surgeon to have broken off in the kidney.The wire was retrieved without damage to the structure.Case continued without further incident, no harm to the patient, patient recovered and discharged home.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key24220489
Report Number24220489
Device Sequence Number18483275
Product Code EZB
UDI-Device Identifier08714729376378
UDI-Public(01)08714729376378(17)280319(10)36116522
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM0066703090
Device Catalogue NumberM0066703090
Device Lot Number36116522
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexUnknown
Date Report Sent to FDA01/20/2026